# SDR SIMA20161016002

- Difficulty date: October 16, 2016
- Submitted: October 17, 2016
- Operation: Air carrier
- Aircraft: N691AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500860
- Aircraft time: 30,471 hours, 26,075 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ON LOWER LEFT SIDE SERVICE DOOR FAIRING WILL NOT PROPERLY ILLUMINATE.  R & R THE EMERGENCY LIGHT, OPS CHECKED GOOD IAW AMM 33-50-13
